# SDR AALA202506028888

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 17,493 hours, 4,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 17 EMERGENCY PATH LIGHT (RED) FOUND INOPERATIVE. MAINTENANCE FOUND SERIES CONNECTED LEAD WIRE BROKEN, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-43-11.
